Vol. 102, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Twisting to algebraically slice knots

Steve J. Kaplan

Vol. 102 (1982), No. 1, 55–59
Abstract

It is shown that every knot with zero Arf invariant can be made algebraically slice by a (1,1)-twist.

Mathematical Subject Classification 2000
Primary: 57M25
Milestones
Received: 8 January 1979
Revised: 17 April 1979
Published: 1 September 1982
Authors
Steve J. Kaplan